Applied Mathematical Sciences

Online Edition, Vol. 11, 2017, no. 5-8

Maha Youssef, Gerd Baumann
      On bivariate poly-sinc collocation applied to patching domain decomposition
      Applied Mathematical Sciences, Vol. 11, 2017, no. 5, 209-226
      https://doi.org/10.12988/ams.2017.69250

Andrei Duma, Marius Stoka
      A Laplace type problem for a lattice with cell composed by four isoscele triangles with obstacles
      Applied Mathematical Sciences, Vol. 11, 2017, no. 5, 227-236
      https://doi.org/10.12988/ams.2017.612279

Jan Awrejcewicz, Vadim A. Krysko, Sergey P. Pavlov, Maxim V. Zhigalov
      Nonlinear dynamics size-dependent geometrically nonlinear Tymoshenko beams based on a modified moment theory
      Applied Mathematical Sciences, Vol. 11, 2017, no. 5, 237-247
      https://doi.org/10.12988/ams.2017.69245

Avipsita Chatterjee, Uma Basu, B. N. Mandal
      Numerical solution of volterra type fractional order integro-differential equations in Bernstein polynomial basis
      Applied Mathematical Sciences, Vol. 11, 2017, no. 6, 249-264
      https://doi.org/10.12988/ams.2017.69247

Marius Stoka
      A Laplace type problem for a lattice with cell composed by three triangles with obstacles
      Applied Mathematical Sciences, Vol. 11, 2017, no. 6, 265-273
      https://doi.org/10.12988/ams.2017.612295

Garth J. van Schalkwyk, Peter J. Witbooi
      An optimal strategy for liquidity management in banking
      Applied Mathematical Sciences, Vol. 11, 2017, no. 6, 275-297
      https://doi.org/10.12988/ams.2017.68236

Asmala Ahmad, Shaun Quegan
      Analysis of signal to noise ratio on restored multispectral data
      Applied Mathematical Sciences, Vol. 11, 2017, no. 7, 299-309
      https://doi.org/10.12988/ams.2017.64155

Mohan D. Pant
      Characterizing log-logistic (L_L) distributions through methods of percentiles and L-moments
      Applied Mathematical Sciences, Vol. 11, 2017, no. 7, 311-329
      https://doi.org/10.12988/ams.2017.612283

Wanderlei Lima de Paulo, Yeison Andres Zabala, Oswaldo Luiz do Valle Costa
      A multi-period mean-variance analysis for portfolio tracking error
      Applied Mathematical Sciences, Vol. 11, 2017, no. 7, 331-343
      https://doi.org/10.12988/ams.2017.612287

Bayo H. Lawal
      On the negative binomial-generalized exponential distribution and its applications
      Applied Mathematical Sciences, Vol. 11, 2017, no. 8, 345-360
      https://doi.org/10.12988/ams.2017.612288

Ersilia Saitta, Marius Stoka
      A Laplace type problem for lattice with cell composed by four isoscele triangles and the "test body" rectangle
      Applied Mathematical Sciences, Vol. 11, 2017, no. 8, 361-374
      https://doi.org/10.12988/ams.2017.7113

F. Fonseca
      The solution of the two-dimensional Ginzburg-Landau equations using a higher-order moment technique with Lattice-Boltzmann and He's semi-inverse method
      Applied Mathematical Sciences, Vol. 11, 2017, no. 8, 375-386
      https://doi.org/10.12988/ams.2017.612289

Emad A. Az-Zo'bi, Maysoon M. Qousini
      Modified Adomian-Rach decomposition method for solving nonlinear time-dependent IVPs
      Applied Mathematical Sciences, Vol. 11, 2017, no. 8, 387-395
      https://doi.org/10.12988/ams.2017.714

Wei-Shih Du
      On hybrid Chatterjea type fixed point theorem with MT(\lambda)-functions
      Applied Mathematical Sciences, Vol. 11, 2017, no. 8, 397-406
      https://doi.org/10.12988/ams.2017.715